Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking diane, delayed periods, active sexual life. Is pregnancy test necessary after delayed periods?

Hi I have been taking Diane 35 for the last month and a half now. My periods seem to have delayed. I followed the 21 day cycle and took the 7 day break after the pack was over. I started again and have not missed since except delaying it by either 1 0r 2 hours. My sex life has been very active with my boyfrd as i am living with him. I do not wish get pregnant. Please advise if i shd do a pregnancy test as i am a week late in my period
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

While the pill is very effective, it is not 100%. Yes you need to do a pregnancy test. Do it now and repeat it in one week. With regard to your cycle, the pill does have an effect on ovulation, sometimes suppressing it, and sometimes delaying it. This can lead to some irregularity in terms of the withdrawl bleeding that occurs.

I hope this helps. If you require a more detailed answer, please use the Premium service.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor